- 01-05-2009, 08:49 AM
Ok guys today is my 1st day of using SARM S4. I will be using 150 mg per day split into 3 doses for 4 to 5 weeks. Below you will find a list of all supplements I am taking.
Dosed all 150 mg today and at this time I can feel no difference during the course of the day or in my workout.
Body Weight - 351.2 lbs
- 01-05-2009, 10:32 AM
Are you planning on using any supps to try and help/stave off the potential vision problems?
Good luck with it, i am interested to hear what you have to say about it.
- 01-05-2009, 11:01 AM
01-05-2009, 11:04 AM
01-05-2009, 11:16 AM
at 150mg you will more than likely have some blurred vision and or trouble adjusting to bright lights
01-05-2009, 11:22 AM
01-05-2009, 11:37 AM
spacing the doses will help. you should also update your progress over at outlawmuscle, there is a sarm4 thread dedicated to peoples experiences with it. the guy running the thread cold use your imput.
01-05-2009, 11:41 AM
01-05-2009, 11:54 AM
i have some but have yet to have time to use it. ill probably use it during a cruise period to see what it does in terms of body comp. my friend and training partner just got done using it for 5 weeks and he leaned out tremendously without changing his diet, undoubtably impressive to say the least. he used 100mg for 2 weeks and 150 for the remaining 3, i remember him complaining about his vision almost every day. he had issues with adjusting to light more than any blurring of vision.
01-05-2009, 12:02 PM
Pardon my ignorance. I'm assuming this SARM doesn't suppress natural hormone production? Does it stimulate FSH and LH production? Can it be used during PCT?
01-05-2009, 12:14 PM
01-05-2009, 12:20 PM
Just so you guys know. If you have access to theses, keep an eye out for RAD140. An official goverment grant was pased to test it which start early 09'. It has been very promising so far in pre-lim. testing.
Goodluck. Ill be watching.
01-05-2009, 12:41 PM
01-05-2009, 03:09 PM
a solid source is discontinuing his sale until he finds how to fix the vision problems people are getting. LAME WHO GIVES A ****. makes ugly chicks look better
01-05-2009, 08:04 PM
01-05-2009, 08:19 PM
I'm assuming these vision problems are only temporary. Are they like clomid?
01-05-2009, 08:25 PM
01-06-2009, 08:00 AM
2nd full day on S4 (150 mg) and I have to say during my cardio I felt a slight increase in endurance over normal and muscles feel fuller/tighter. Im not saying this is the S4 since like I said this is only my 2nd full day.
Body Weight - 351.4 lbs
01-06-2009, 09:10 AM
good luck with the log darron
01-06-2009, 09:17 AM
01-06-2009, 03:47 PM
01-06-2009, 05:19 PM
01-06-2009, 06:05 PM
The S4 gave a definite increase in energy and aggression after only 3 days at 150 mg, which made me crave the gym. I noticed strength increases very quickly as well. What I really liked is the "tight" look it gave, and stayed pumped all day. No bloat whatsoever. I occasionally did notice some vision issues, mostly going from sunlight or a bright room to a dimmer environment. The vision thing seemed to come and go, it was not a big problem. The aggression seemed a little moreso than if I was on the same daily dose of say test prop, perhaps because I did not notice the same general sense of well being that test would provide. There was a slight feeling of confidence with underlying aggression throughout my run. Weight gain was not as prominent as test, but any weight gained was solid with little to no fat. I started my run with the dose at 150 mg daily for about a week, than went to a hundred mg per day for about 3 weeks due to the aggression. After that did a three week stint with 50 mg daily, and still noticed positive effect. There was very little difference between 100 and 50 mg for me. And below 100 mg per day, I noticed no vision changes whatsoever.
01-06-2009, 07:59 PM
IF AR's are being filled, does your body interpret that as a signal that would effect HPTA?
01-07-2009, 05:09 AM
01-07-2009, 07:39 AM
Ok this is the 3rd day on S4 at 150 mg per day. I have had no vision problems at this time and I can say for a fact endurance is way up and pumps from each exercise came on extra quick and lasted for what seemed to be most of the day. So far I am very pleased with this product.
Body Weight 351.9 lbs
01-07-2009, 10:11 AM
01-07-2009, 10:24 AM
I agree about the protein intake issue; I also noticed this on pegMGF too: when I didn't get enough protein in, I got headaches.
I didnt notice any vision problems, but I got in on the very first batch. The source is a good friend of mine and I am getting ready to add in S-4 with proviron/tbol/anavar/1-T (PP's).
Im no guru though for sure!!
01-07-2009, 10:33 AM
01-07-2009, 11:17 AM
01-07-2009, 11:52 AM
01-07-2009, 02:12 PM
What are the suggestions for some supplements to help with the vision problems?? I am thinking of trying this out as well as some friends.
01-07-2009, 02:41 PM
Supposedly Bilberry extract, and lutein..
I found a supp called "visual eyes" by source naturals that contains both of these, plus other things, and seems reasonably priced.
01-07-2009, 03:10 PM
01-07-2009, 03:40 PM
True but attacking plausible causes to eyesight problems is our best bet for now until we figure out some sort of MOA. I am just wondering as an acquaintance that plays a sport where eyesight and coordination are paramount has inquired me about it so I am doing research for him.
01-07-2009, 10:18 PM
i will see if i can find it. I read i though that its because S4 attaches to a receptor in the retina. Hence the reaosn its temp and goes away once use it over. I will see if i can dig it up. Its near impossible to find decent info on this stuff....i think ill try to wait a few months.
And Charger, i hope you have a good legit source. This isnt the OTC stuff by MHP or LG or whoever makes "SARMs" these days. As far as i know there are about 3 distributers in the US and id have to say 2 prolly wont even be touchable price wise and safety wise.
No dont PM me.
01-08-2009, 12:11 AM
Haha thanks Mental I do have a legit source.
01-08-2009, 06:19 AM
4th day on S4 and the pumps are just insane and endurance is way up. I also noticed that all my weights seemed lighter and I was able to get through the workout with ease compared to the same/similar workout performed befor I started the S4. So far I am lovin the S4 and still no vision problems.
Body Weight - 351.6 lbs
01-08-2009, 08:25 AM
What are the side effects besides vision problems. Why hasn't this SARM 4 been discussed more. The concept seems great and no suppression.
01-08-2009, 11:45 AM
All you need is 50mg to 100mg daily or 5 days on 2 days off no more than 4 or 6 weeks.
Split your dosages in 2 or even 3 if you can, remember the half life of S-4 is of 4 hours so it clears your system pretty quickly.
More is not better and I would not use it with any hormonal products.
Similar Forum Threads
- By bmichael123 in forum Post Cycle TherapyReplies: 0Last Post: 06-03-2011, 10:53 AM
- By 805bgtymer in forum AnabolicsReplies: 64Last Post: 05-06-2011, 12:20 PM
- By schwellington in forum AnabolicsReplies: 5Last Post: 10-05-2010, 04:05 AM
- By ColtSSBR in forum IGF-1/GHReplies: 0Last Post: 03-21-2010, 02:52 PM
- By Whacked in forum SupplementsReplies: 2Last Post: 06-30-2007, 04:13 PM